Health Information and Tools >  Medicines and Urinary Symptoms
Facebook Tweet Email Share

Main Content

Medicines and Urinary Symptoms

Many prescription and non-prescription medicines can cause urinary symptoms. A few examples include:

  • Antihistamines.
  • Decongestants.
  • Opioid pain medicines.
  • Tricyclic antidepressants.

If you develop a urinary problem after taking a medicine:

  • Call the doctor who prescribed the medicine to determine whether you should stop taking it or take a different one. An appointment may not be necessary.
  • If you are taking a non-prescription medicine, stop taking the medicine. Call your doctor if you feel you need to continue taking the medicine.

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.